MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcp.15964

Медицинская библиотека · British journal of clinical pharmacology · 2023

Clinical characteristics of acute lacosamide poisoning: Pavia Poison Control Centre experience.

Bernasconi Lucia, Schicchi Azzurra, Petrolini Valeria M, Malovini Alberto, Lonati Davide, Fassio Federico, Buscaglia Eleonora, Scaravaggi Giulia, Crema Francesca, Locatelli Carlo A

Наблюдательное исследованиеСтатьяПеревод в очереди

Аннотация

AIMS: Lacosamide is a third-generation antiepileptic drug used as adjunctive therapy for partial seizures. Since its approval in 2008 very few cases of lacosamide overdose have been described in literature. The aim of our study was to evaluate clinical characteristics of acute lacosamide poisoning.

METHODS

A retrospective observational study was performed including all cases of acute lacosamide poisoning referred to Pavia Poison Control Centre from January 2012 to December 2021. For each patient age, sex, ingested dose, coingestants, clinical manifestations, treatment and outcome were collected.

RESULTS

A total of 31 subjects (median age 39 years, [interquartile range: 26.5-46.5]; females 22/31) were included. The median lacosamide ingested dose was 1500 mg [650-2800]. In 35.5% of cases lacosamide was the single ingested substance, while in 64.5% coingestants were also present. Coingestants varied from a minimum of 1 to a maximum of 3, with the more common being benzodiazepines and valproic acid. Clinical manifestations were present in 87% patients the most common were: vomiting (29%); seizures (29%), coma (25.8%), drowsiness (25.8%), confusion (12.9%), agitation (12.9%), tachycardia (12.9%), tremors (9.7%), bradycardia (9.7%), headache (6.5%) and hypertension (3.2%). The median lacosamide ingested dose was significantly higher in patients that experienced coma compared to patient who did not (2800 vs. 800 mg; P = .0082). Orotracheal intubation was necessary in 32.3% of patients. All patients fully recovered.

CONCLUSION

Lacosamide acute overdose may lead to a severe clinical picture. Dentral nervous system symptoms predominated, particularly seizures and coma occurred in a high percentage of cases.

Для цитирования: Bernasconi Lucia, Schicchi Azzurra, Petrolini Valeria M, Malovini Alberto, Lonati Davide, Fassio Federico, Buscaglia Eleonora, Scaravaggi Giulia, Crema Francesca, Locatelli Carlo A. Clinical characteristics of acute lacosamide poisoning: Pavia Poison Control Centre experience.. British journal of clinical pharmacology. 2023. DOI: 10.1111/bcp.15964.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.